# SDR DALA2023013000732

- Difficulty date: January 26, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 51,327 hours, 26,419 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTEN. REPORTED FUMES IN CABIN ON GROUND.   PERFORMED AMDS 0550-2002 AND 2100-2003 AND AMDS 2100-2004 RAN A/ C WITH ENGINES AND RAN PACK, NO SMELL NOTE NOTIFIED MCC A/C OK FOR SERVICE. (9386337)
